zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
$n$-dimensional stable and unstable manifolds of hyperbolic singular point. (English) Zbl 1142.37321
Summary: Invariant manifold play an important role in the qualitative analysis of dynamical systems, such as in studying homoclinic orbit and heteroclinic orbit. This paper focuses on stable and unstable manifolds of hyperbolic singular points. For a type of $n$-dimensional quadratic system, such as Lorenz system, Chen system, Rössler system if $n = 3$, we provide the series expression of manifolds near the hyperbolic singular point, and proved its convergence using the proof of the formal power series. The expressions can be used to investigate the heteroclinic orbits and homoclinic orbits of hyperbolic singular points.

MSC:
37D10Invariant manifold theory
37C29Homoclinic and heteroclinic orbits
WorldCat.org
Full Text: DOI
References:
[1] Krauskopf, B.; Osinga, H.: Two-dimensional global manifolds of vector fields. Chaos, solitons & fractals 3, 768-774 (1999) · Zbl 0983.37110
[2] Wolf, J. B.; Winfried, K.: Numerical Taylor expansions of invariant manifolds in large dynamical systems. Numer math 80, 1-38 (1998) · Zbl 0909.65044
[3] Vakakis, A. F.; Azeez, M. F. A.: Analytic approximation of the homoclinic orbits of the Lorenz system at ${\sigma}=10$, b=8/3 and ${\rho}=13.926\dots $. Nonlin dyn 15, 245-257 (1998) · Zbl 0910.34053
[4] Broer, H. W.; Osinga1, H. M.; Vegter, G.: Algorithms for computing normally hyperbolic invariant manifolds. Zeitschr angew math phys ZAMP 48, 480-524 (1997) · Zbl 0872.34030
[5] Palis, J.; Takens, F.: Hyperbolicity and sensitive chaotic dynamics at homoclinic bifurcations. Cambridge studies in advanced mathematics 35 (1993) · Zbl 0790.58014
[6] Ruelle, D.: Elements of dicerentiable dynamics and bifurcation theory. (1989) · Zbl 0684.58001
[7] Shub, M.: Global stability of dynamical systems. (1987) · Zbl 0606.58003
[8] Sandstede, B.: Convergence estimates for the numerical approximation of homoclinic solutions. IMA J numer anal 17, 437-462 (1997) · Zbl 0899.65044
[9] Beyn, W. J.: The numerical computation of connecting orbits in dynamical systems. IMA J numer anal 9, 379-405 (1990) · Zbl 0706.65080
[10] Friedman, M. J.; Doedel, E. J.: Numerical computation and continuation of invariant manifolds connecting fixed points. IMA J numer anal 28, 789-808 (1991) · Zbl 0735.65054
[11] Leonov, G. A.: Bounds for attractors and the existence of homoclinic orbits in the Lorenz system. PMM J appl math mecn 65, 19-32 (2001) · Zbl 1025.34048
[12] Li, Z.; Chen, G.; Wolfgang, A. H.: Homoclinic and heteroclinic orbits in a modified Lorenz system. Inform sci 165, 235-245 (2004) · Zbl 1057.37019
[13] Spreuer, H.; Adams, E.: On the strange attractor and transverse homoclinic orbits for the Lorenz equations. J math anal appl 190, 329-360 (1995) · Zbl 0837.34053
[14] Spreuer, H.; Adams, E.; Karlsruhe: On the existence and the verified determination of homoclinic and heteroclinic orbits of the origin for the Lorenz equation. Comput suppl 9, 233-246 (1993) · Zbl 0791.34043
[15] Meyer, K. R.: The evolution of the stable and unstable manifold of an equilibrium point. Celest mech dyn astron 70, 159-165 (1998) · Zbl 0936.70016
[16] Lassoued, L.; Mathlouthi, S.: A numerical method for finding homoclinic orbits of Hamiltonian systems. Numer funct anal optim 13, 155-172 (1992) · Zbl 0763.34037
[17] Schecter, S.: Rate of convergence of numerical approximations to homoclinic bifurcation points. IMA J numer anal 15, 23-60 (1995) · Zbl 0816.65047
[18] Champneys, A. R.; Kuznetsov, Yu.A.; Sandstede, B.: A numerical toolbox for homoclinic bifurcation analysis. Int J bifurcat chaos 6, 867-887 (1996) · Zbl 0877.65058
[19] Bai, F.; Champneys, A. R.: Numerical detection and continuation of saddle-node homoclinic bifurcations of codimension one and two. Dyn stab syst 11, 325-346 (1996) · Zbl 0867.34036
[20] Krauskopf, B.; Osinga, H.: Two-dimensional global manifolds of vector fields. Chaos, solitons & fractals 9, 768-774 (1999) · Zbl 0983.37110
[21] Morozov, A. D.; Dragunova, T. N.: Visualization and analysis of invariant sets of dynamical systems. Nonlin anal theory 47, 5285-5296 (2001) · Zbl 1042.37540
[22] Qin, Y.: Teaching materials about ordinary question of motion stabilization. (1958)